# SDR MWEA060060

- Difficulty date: June 12, 2006
- Submitted: June 14, 2006
- Operation: Air carrier
- Aircraft: N928ME
- Make and model: Boeing 717-200
- Aircraft serial: 55194
- Aircraft time: 163 hours, 86 cycles
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Condition: Worn
- Location: Lt & Rt Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

BOTH PILOT & FIRST OFFICER FELT SLIGHT CATCH IN AILERON ON MOVEMENT.  REMOVED AND REPLACED LEFT & RIGHT UPPER AILERON TRANSITION SECTOR BEARINGS & ADJUSTED GAP BETWEEN RIGHT DRUM AND SPACER FORM .35 TO .20.
